# SDR HNAA2013030600114

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 853200980205
- Condition: Corroded
- Location: Service Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ON TOP OF LAVATORY SERVICE BOX IS CORRODED, AROUND DRAIN TUBE VALVE.  REMOVED & REPLACED PLATE IAW DWG 85320983.
